RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1976, Volume 19, Issue 4, Pages 513–523 (Mi mz7769)  

Generalized elements of best approximation

L. P. Vlasov

Institute of Mathematics and Mechanics, Ural Scientific Center of the AS of USSR

Abstract: It is proved that generalized elements of best approximation (GEBA's) are approximated by minimizing nets in the $\sigma(X^{**},X^*)$ topology. Criteria for GEBA's are established. GEBA's are considered in $\Gamma^*$ where $\Gamma$ is a 1-normalizing subspace of $X^*$.

Full text: PDF file (860 kB)

English version:
Mathematical Notes, 1976, 19:4, 314–319

Bibliographic databases:

UDC: 517.5
Received: 11.07.1975

Citation: L. P. Vlasov, “Generalized elements of best approximation”, Mat. Zametki, 19:4 (1976), 513–523; Math. Notes, 19:4 (1976), 314–319

Citation in format AMSBIB
\Bibitem{Vla76}
\by L.~P.~Vlasov
\paper Generalized elements of best approximation
\jour Mat. Zametki
\yr 1976
\vol 19
\issue 4
\pages 513--523
\mathnet{http://mi.mathnet.ru/mz7769}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=402375}
\zmath{https://zbmath.org/?q=an:0338.41028|0333.41028}
\transl
\jour Math. Notes
\yr 1976
\vol 19
\issue 4
\pages 314--319
\crossref{https://doi.org/10.1007/BF01156789}


Linking options:
  • http://mi.mathnet.ru/eng/mz7769
  • http://mi.mathnet.ru/eng/mz/v19/i4/p513

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:139
    Full text:60
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020